# SDR P5CA9701708

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Condition: Broken
- Location: Lt Wingskin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FASTENERS LEFT WING LEADING EDGE FRONT SPAR INBD NR 1 PYLON.
